Alert archive / Texas / Flash Flood Warnings in 2008

Flash Flood Warning 90, NWS Fort Worth, TX

November 10, 2008Collin County, Denton County, Tarrant County, Texas

NWS Fort Worth, TX issued this flash flood warning at Nov 10, 2008, 7:29 PM CST for Collin County, Denton County, Tarrant County, Texas. It was in force for 3 hr. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 10, 2008, 7:29 PM CST (01:29 UTC)
Expired
Nov 10, 2008, 10:30 PM CST
In force
3 hr
Issued by
NWS Fort Worth, TX
Area
Storm-based polygon
Flood severity
None

Counties Collin County, TX, Denton County, TX, Tarrant County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 52 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 10, 7:39 PM CSTFLASH FLOODFort Worth, TXREPORTS OF CARS STRANDED ON BRYANT IRVIN ROAD SOUTH OF I-20.
Nov 10, 8:49 PM CSTFLASH FLOODFort Worth, TXWATER 1 FOOT DEEP ON I-30 NEAR RIDGEMAR MALL
Nov 10, 9:11 PM CSTFLASH FLOODRiver Oaks, TXGARAGES AND PORCHES FLOODED
Nov 10, 9:22 PM CSTFLASH FLOODWestworth, TXSWIFT WATER RESCUE REPORTED

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this flash flood warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 1.5 hours before the alert went out and 26 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2008-11-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 182 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2008-11-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 336 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
182 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
508 m above ground
0-6 km bulk shear
57 kt
0-1 km storm-relative helicity
336 m²/s²
0-3 km storm-relative helicity
457 m²/s²
Significant tornado parameter
0.5
Supercell composite
10.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS54 KFWD 110129
FFWFWD
TXC085-121-439-110430-
/O.NEW.KFWD.FF.W.0090.081111T0129Z-081111T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
729 PM CST MON NOV 10 2008

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHWESTERN COLLIN COUNTY IN NORTH CENTRAL TEXAS
  SOUTHERN DENTON COUNTY IN NORTH CENTRAL TEXAS
  TARRANT COUNTY IN NORTH CENTRAL TEXAS

* UNTIL 1030 PM CST

* AT 730 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 5 MILES
  NORTHEAST OF CELINA TO 3 MILES SOUTHWEST OF BENBROOK...MOVING
  SOUTHEAST AT 20 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS
  ALREADY FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1030
  PM CST.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...HURST...GRAPEVINE...THE COLONY...FRISCO...EDGECLIFF...
  BEDFORD AND EULESS.

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR IS
OCCURRING. RESIDENTS LIVING ALONG STREAMS...CREEKS AND DRAINAGE
DITCHES SHOULD BE READY TO TAKE IMMEDIATE ACTION IF FLOODING IS
OBSERVED. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATER BY FOOT OR BY
AUTO...YOU MAY BE SWEPT AWAY BY THE STRONG CURRENT. IT ONLY TAKES TWO
FEET OF RUSHING WATER TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND
PICKUPS. TAKE A DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT
UNTIL THE WATER RECEDES.

LAT...LON 3339 9652 3310 9680 3299 9698 3299 9703
      3291 9703 3284 9706 3255 9741 3256 9754
      3294 9754 3300 9746 3299 9739 3305 9739
      3340 9683

$$
3 follow-up statements
000 
WGUS74 KFWD 110238
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
838 PM CST MON NOV 10 2008

TXC085-121-439-110430-
/O.CON.KFWD.FF.W.0090.000000T0000Z-081111T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COLLIN TX-TARRANT TX-
838 PM CST MON NOV 10 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR
TARRANT...NORTHWESTERN COLLIN AND SOUTHERN DENTON COUNTIES...

AT 835 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 17 MILES   
EAST OF PROSPER TO 5 MILES EAST OF EDGECLIFF...MOVING EAST AT 30   
MPH. RADAR INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. 
ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 1030 PM CST.  NEW 
CONVECTION IS MOVING INTO NORTHWEST TARRANT COUNTY...SO BE 
ESPECIALLY CAUTIOUS IN THAT AREA.

EXCESSIVE RUNOFF WILL CAUSE FLASH FLOODING OF SMALL CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS AND OTHER LOW LYING
AREAS ARE SUBJECT TO FLASH FLOODING.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

LAT...LON 3339 9652 3310 9680 3299 9698 3299 9703
      3291 9703 3284 9706 3255 9741 3256 9754
      3294 9754 3300 9746 3299 9739 3305 9739
      3340 9683

$$



77/TLD
000 
WGUS74 KFWD 110335
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
935 PM CST MON NOV 10 2008

TXC085-121-439-110430-
/O.CON.KFWD.FF.W.0090.000000T0000Z-081111T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COLLIN TX-TARRANT TX-
935 PM CST MON NOV 10 2008

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1030 PM CST FOR
TARRANT...NORTHWESTERN COLLIN AND SOUTHERN DENTON COUNTIES...

AT 926 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED  
THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 17 MILES   
EAST OF FRISCO TO 20 MILES SOUTH OF EDGECLIFF...MOVING SOUTHEAST AT  
35 MPH.  THE STRONGEST ACTIVITY HAS MOVED INTO THE SOUTHEAST 
PORTIONS OF TARRANT AND COLLIN COUNTIES...BUT RESIDUAL RAINFALL WILL 
CONTINUE TO MAKE FLOODING A THREAT OVER ALL THREE COUNTIES.  RADAR 
INDICATES THAT 1 TO 3 INCHES OF RAIN HAS ALREADY FALLEN. ANOTHER 1 
TO 2 INCHES WILL BE POSSIBLE THROUGH 1030 PM CST.  

HEAVY RAINS FLOOD ROADS AND LOW LYING AREAS RAPIDLY...SO DO NOT DRIVE
YOUR VEHICLE INTO AREAS WHERE WATER OF AN UNKNOWN DEPTH COVERS THE 
ROAD...ESPECIALLY AT NIGHT. IT ONLY TAKES TWO FEET OF RUSHING WATER 
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A 
DIFFERENT ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER 
RECEDES. REMEMBER...MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

LAT...LON 3339 9652 3310 9680 3299 9698 3299 9703
      3291 9703 3284 9706 3255 9741 3256 9754
      3294 9754 3300 9746 3299 9739 3305 9739
      3340 9683

$$



77/TLD
000 
WGUS74 KFWD 110424
FFSFWD

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1024 PM CST MON NOV 10 2008

TXC085-121-439-110431-
/O.EXP.KFWD.FF.W.0090.000000T0000Z-081111T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DENTON TX-COLLIN TX-TARRANT TX-
1024 PM CST MON NOV 10 2008

...THE FLASH FLOOD WARNING FOR TARRANT...NORTHWESTERN COLLIN AND 
SOUTHERN DENTON COUNTIES WILL EXPIRE AT 1030 PM CST...

THE SHOWER AND THUNDERSTORM ACTIVITY HAS MOVED OUT OF THE WARNED
AREA...ENDING THE THREAT FOR HEAVY RAINFALL...THEREFORE THE FLASH
FLOOD WARNING WILL BE ALLOWED TO EXPIRE.

TO REPORT PREVIOUS FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
FORT WORTH.

LAT...LON 3339 9652 3310 9680 3299 9698 3299 9703
      3291 9703 3284 9706 3255 9741 3256 9754
      3294 9754 3300 9746 3299 9739 3305 9739
      3340 9683

$$


77/TLD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this flash flood warning went out at Nov 10, 5:38 PM CST, 1 hour 51 minutes earlier.

Area forecast discussion, Nov 10, 5:38 PM CST, 1 hour 51 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
538 PM CST MON NOV 10 2008

.AVIATION...
WARM FRONT NOW STRETCHES FROM NEAR WICHITA FALLS...TO JUST WEST OF
DFW...TO WEST OF LUFKIN. STORMS ARE WEAKENING AS THEY MOVE EAST
OF THIS BOUNDARY. TSRA WILL EVENTUALLY REACH DFW AND DAL AS THE
ENTIRE LINE AREA OF CONVECTION SHIFTS SLOWLY EAST. WILL SHOW
PREVAILING TSRA UNTIL 04Z AND THEN RA FOR A FEW HOURS THEREAFTER.
LACK OF A FRONTAL PASSAGE...A STRONG LLJ...AND LEFTOVER LOW LEVEL
MOISTURE WILL CONTRIBUTE TO IFR CIGS AND BR FOR A FEW HOURS
TOMORROW MORNING. DAL AND ACT WILL SEE ANOTHER ROUND OF CONVECTION
BETWEEN 10 AND 16Z TOMORROW AS THE COLD FRONT FINALLY MOVES
THROUGH. WINDS AT ALL SITES WILL BECOME NORTHWEST BETWEEN 20-23Z
TOMORROW EVENING.

SH/13

&&

.PREV DISCUSSION... /ISSUED 327 PM CST MON NOV 10 2008/
COMPLEX FORECAST SITUATION HEADED INTO THIS EVENING AND TONIGHT
WITH WARM FRONT DRAPED ACROSS THE SOUTHWEST HALF OF THE CWA THIS
EVENING AND STRONG UPPER LOW MOVING THROUGH THE SOUTHERN PLAINS.
LATEST SURFACE ANALYSIS SUGGESTS THAT EFFECTIVE WARM FRONT LIES
NEAR THE SURFACE LOW IN THE TEXAS PANHANDLE TO WICHITA FALLS TO
HILLSBORO TO NEAR BEAUMONT ON THE TEXAS COAST. 18Z NAM HAS A GOOD
HANDLE ON THE INSTABILITY ACROSS THE CWA...ALTHOUGH IT IS A LITTLE
FAR EAST WITH THE WARM FRONT. W/V IMAGERY SHOWS TRAILING S/W
MOVING INTO FAR WEST TEXAS ATTM...AND THIS WILL MOVE INTO CENTRAL
TEXAS OVER THE NEXT SEVERAL HOURS HELPING SUSTAIN SYNOPTIC LIFT
ACROSS THE AREA. LATEST RUNS OF THE GFS/NAM INDICATE THAT UPPER
JET MAX WILL ALSO IMPINGE ON THE AREA THIS EVENING INCREASING THE
DIVERGENT FLOW ALOFT.

ONGOING ACTIVITY SHOULD CONTINUE INTO THE EVENING AND BECOME
INCREASINGLY ELEVATED AS STORMS MOVE EAST OF THE WARM FRONT
PARTICULARLY ACROSS THE NORTHERN COUNTIES. HAIL WOULD BE PRIMARY
THREAT IN THESE AREA. FARTHER SOUTH...SHOWER AND THUNDERSTORM
ACTIVITY WILL INCREASE IN COVERAGE AS UPPER LIFT INCREASES THIS
EVENING. AREAS PRIMARILY SOUTH AND WEST OF A BRECKENRIDGE TO ATHENS
LINE WILL HAVE THE GREATEST DAMAGING WIND AND TORNADO THREAT INTO
THE NIGHTTIME HOURS. SURFACE BASED INSTABILITY OF 500-750J/KG
COMBINED WITH STRONG LOW LEVEL SHEAR WILL CONTINUE TO SUPPORT
SUPERCELL THUNDERSTORMS CAPABLE OF PRODUCING TORNADOES. IN
ADDITION...WITH PWS IN EXCESS OF 1.5 INCHES...SOME OVERNIGHT HEAVY
RAINFALL WILL ALSO BE POSSIBLE IN AREAS WHERE TRAINING OCCURS.

ACTIVITY WILL LINGER AROUND...PRIMARILY ACROSS THE EASTERN HALF OF
THE CWA ON TUESDAY AND INTO TUESDAY NIGHT. HAVE ALSO RETAINED SOME
LOW POPS INTO WEDNESDAY AS LINGERING TROF WILL BE SLOW TO MOVE OUT
OF SOUTHERN TEXAS. BEYOND MIDWEEK...HAVE KEPT THE FORECAST DRY. A
FRONT WILL MOVE THROUGH THE AREA BY THE WEEKEND WITH MUCH COOLER
TEMPERATURES.

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  62  78  55  73  53 /  80  30  20  20  10
WACO, TX              63  81  55  78  54 /  80  60  30  20  10
PARIS, TX             52  69  51  68  47 /  90  50  20  20  10
DENTON, TX            57  78  52  70  51 /  80  30  20  20  10
MCKINNEY, TX          57  76  54  70  47 /  90  40  20  20  10
DALLAS, TX            60  78  55  73  53 /  80  40  20  20  10
TERRELL, TX           60  77  57  74  51 /  90  50  30  20  10
CORSICANA, TX         62  76  57  73  51 /  90  70  40  20  10
TEMPLE, TX            63  80  57  78  53 /  80  70  40  20  10

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

13/58
Hazardous weather outlook, Nov 10, 2:25 PM CST, 5 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
225 PM CST MON NOV 10 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-111200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
225 PM CST MON NOV 10 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.
SEVERE THUNDERSTORMS CONTAINING LARGE HAIL AND DAMAGING WINDS TO 60
MPH ARE POSSIBLE SOUTHWEST OF A BOWIE...TO FORT WORTH...TO PALESTINE
LINE THROUGH MID-EVENING. STRONG UPPER LEVEL ENERGY AND A SLOW...NORTH-
MOVING WARM FRONT WILL BE THE MAIN COMPONENTS FOR THE SEVERE WEATHER
THREAT ACROSS THIS AREA... WITH STORM ROTATION AND LOCALIZED TORNADIC
POTENTIAL THE GREATEST IN THE IMMEDIATE VICINITY OF THE WARM FRONT.
NORTH OF THE WARM FRONT CLOSER TO THE RED RIVER VALLEY...LARGE HAIL
AND DANGEROUS LIGHTNING WILL BE THE MAIN THREATS...AS THE LOW-LEVEL
AIRMASS REMAINS COOL AND STABLE.

A STORM COMPLEX WILL LIKELY EVOLVE BY MID-EVENING ACROSS NORTH TEXAS...
WITH A LOCALIZED HEAVY RAIN AND FLOOD THREAT...NAMELY ACROSS THE NORTHEAST
HALF OF NORTH TEXAS OVERNIGHT...AS THE MAIN UPPER LEVEL DISTURBANCE
MOVES THROUGH.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE THUNDERSTORMS AND THEIR ASSOCIATED THREAT OF SEVERE WEATHER WILL
DIMINISH FROM WEST TO EAST DURING THE MORNING HOURS TUESDAY...WITH A
LOCALIZED SEVERE WEATHER THREAT REMAINING ACROSS FAR SOUTHEAST PORTIONS
OF NORTH TEXAS WHERE MOIST AND UNSTABLE AIR WILL REMAIN. THE PRIMARY
THREATS FROM STORMS ON TUESDAY WILL BE LARGE HAIL AND DAMAGING WINDS...
THOUGH AN ISOLATED TORNADO CANT BE RULED DURING THE AFTERNOON HOURS
SOUTHEAST OF A TEMPLE TO ATHENS LINE.

OTHERWISE...AN ISOLATED THUNDERSTORM WILL REMAIN POSSIBLE TUESDAY
EVENING ACROSS EASTERN SECTIONS OF NORTH TEXAS.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED AT TIMES...ESPECIALLY
ALONG AND SOUTH OF INTERSTATE 20 THROUGH MIDNIGHT.

05/

In the hours before

Local storm report, Nov 10, 5:59 PM CST, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
559 PM CST MON NOV 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0554 PM     FLASH FLOOD      12 S MINERAL WELLS      32.65N  98.08W
11/10/2008                   PALO PINTO         TX   AMATEUR RADIO

            LOW WATER CROSSINGS FLOODED NEAR INTERSECTION OF I-20
            AND HWY 281
Special weather statement, Nov 10, 6:32 PM CST, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
632 PM CST MON NOV 10 2008

TXZ117-118-131-133-110130-
PARKER TX-TARRANT TX-JOHNSON TX-HOOD TX-
632 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  HOOD COUNTY
  NORTHWESTERN JOHNSON COUNTY
  EASTERN PARKER COUNTY
  WESTERN TARRANT COUNTY

AT 632 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM EAGLE MOUNTAIN TO 4
MILES WEST OF GRANBURY...MOVING EAST AT 15 MPH.

VERY HEAVY RAIN...PEA SIZE HAIL...AND WIND GUSTS TO 50 MPH ARE
LIKELY WITH THESE STORMS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 PM CST MONDAY EVENING FOR
NORTH CENTRAL TEXAS.

LAT...LON 3300 9757 3299 9714 3255 9739 3236 9757
      3232 9762 3232 9789 3239 9801
TIME...MOT...LOC 0032Z 277DEG 11KT 3287 9745 3244 9786
Local storm report, Nov 10, 6:43 PM CST, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
643 PM CST MON NOV 10 2008

..TIME..    ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE..    ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     TSTM WND DMG     2 SSE LIPAN             32.49N  98.03W
11/10/2008                   HOOD               TX   TRAINED SPOTTER

            LARGE TREE LIMBS DOWN
Special weather statement, Nov 10, 7:09 PM CST, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CST MON NOV 10 2008

TXZ130-141-110145-
ERATH TX-COMANCHE TX-
709 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHWESTERN COMANCHE COUNTY
  ERATH COUNTY

AT 709 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 8 MILES NORTH OF STEPHENVILLE...MOVING NORTHEAST
AT 25 MPH. IN ADDITION...ANOTHER STRONG STORM WAS LOCATED SOUTH OF
GORMAN IN NORTHERN COMANCHE COUNTY.

CITIES IN THE PATH OF THIS STORM INCLUDE HUCKABAY AND MORGAN MILL.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

IF THIS STORM CONTINUES ON ITS PRESENT COURSE...A SEVERE WEATHER
WARNING MAY BE NEEDED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3230 9846 3242 9838 3252 9807 3250 9805
      3249 9805 3248 9804 3226 9795 3194 9875
      3213 9883
TIME...MOT...LOC 0109Z 238DEG 21KT 3235 9819

82/JLD
Special weather statement, Nov 10, 7:10 PM CST, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
710 PM CST MON NOV 10 2008

TXZ118-110145-
TARRANT TX-
710 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  TARRANT COUNTY

AT 710 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHWEST OF BENBROOK...MOVING NORTHEAST
AT 30 MPH.

PEA-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3299 9710 3270 9703 3255 9751 3256 9754
      3262 9755 3263 9754 3264 9755 3284 9754
      3299 9711
TIME...MOT...LOC 0110Z 241DEG 25KT 3266 9750
Special weather statement, Nov 10, 7:11 PM CST, 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
711 PM CST MON NOV 10 2008

TXZ104-110145-
COLLIN TX-
711 PM CST MON NOV 10 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  NORTHERN COLLIN COUNTY

AT 711 PM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES NORTH OF FRISCO...MOVING EAST AT 25 MPH.

CITIES IN THE PATH OF THIS STORM INCLUDE ANNA...CELINA...FAIRVIEW...
FRISCO...LOWRY CROSSING...MCKINNEY...PRINCETON AND PROSPER.

VERY HEAVY RAIN AND WIND GUSTS TO 40 MPH ARE LIKELY WITH THIS STORM.

HEAVY RAINFALL MAY RESULT IN FLOODING OF LOW LYING AREAS SUCH AS
DITCHES AND UNDERPASSES. AVOID THESE AREAS AND DO NOT CROSS FLOODED
ROADS AS THEY MAY BE WASHED OUT.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CST TUESDAY MORNING
FOR NORTH CENTRAL TEXAS.

LAT...LON 3338 9637 3335 9637 3334 9635 3320 9630
      3309 9684 3323 9684 3324 9683 3339 9683
      3341 9638
TIME...MOT...LOC 0111Z 251DEG 21KT 3323 9678

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 6:32 PM CSTSpecial Weather StatementFWDHood, Tarrant58 min
Nov 10, 6:44 PM CSTAreal Flood AdvisoryFWDTarrant2 hr
Nov 10, 6:49 PM CSTAreal Flood AdvisoryFWDComanche, Erath116 min
Nov 10, 7:09 PM CSTSpecial Weather StatementFWDErath36 min
Nov 10, 7:10 PM CSTSpecial Weather StatementFWDTarrant35 min
Nov 10, 7:11 PM CSTSpecial Weather StatementFWDCollin34 min
Nov 10, 7:30 PM CSTSevere Thunderstorm WarningFWDErath45 min
Nov 10, 7:37 PM CSTSpecial Weather StatementFWDTarrant23 min
Nov 10, 7:38 PM CSTFlash Flood WarningFWDComanche, Erath3 hr
Nov 10, 8:08 PM CSTSpecial Weather StatementFWDDallas67 min
Nov 10, 8:23 PM CSTSpecial Weather StatementFWDHood37 min
Nov 10, 8:41 PM CSTFlash Flood WarningFWDHood, Parker2 hr
Nov 10, 8:57 PM CSTSpecial Weather StatementFWDTarrant33 min
Nov 10, 8:59 PM CSTFlash Flood WarningFWDCollin, Dallas, Tarrant3 hr
Nov 10, 9:10 PM CSTSpecial Weather StatementFWDCollin35 min
Nov 10, 9:28 PM CSTSpecial Weather StatementFWDHunt32 min
Nov 10, 10:25 PM CSTRiver Flood WarningFWDDallas11 hr
Nov 10, 11:04 PM CSTSpecial Weather StatementFWDKaufman, Rockwall26 min
Nov 10, 11:59 PM CSTAreal Flood WarningFWDDallas, Tarrant3 hr
Nov 11, 2:05 AM CSTSpecial Weather StatementFWDPalo Pinto25 min
Nov 11, 2:28 AM CSTSpecial Weather StatementFWDParker32 min
Nov 11, 3:03 AM CSTAreal Flood WarningFWDDallas3 hr
Nov 11, 3:10 AM CSTSpecial Weather StatementFWDTarrant35 min
Nov 11, 3:18 AM CSTSevere Thunderstorm WarningFWDEastland57 min
Nov 11, 3:35 AM CSTSpecial Weather StatementFWDTarrant25 min
Nov 11, 3:40 AM CSTSpecial Weather StatementFWDCollin35 min
Nov 11, 3:48 AM CSTSpecial Weather StatementFWDErath27 min
Nov 11, 3:56 AM CSTSpecial Weather StatementFWDDallas34 min
Nov 11, 4:06 AM CSTSevere Thunderstorm WarningFWDErath39 min
Nov 11, 4:44 AM CSTSpecial Weather StatementFWDHood, Somervell31 min
Nov 11, 5:02 AM CSTSpecial Weather StatementFWDHunt28 min
Nov 11, 5:09 AM CSTSpecial Weather StatementFWDJohnson36 min
Nov 11, 5:37 AM CSTSpecial Weather StatementFWDCoryell, Lampasas23 min
Nov 11, 6:01 AM CSTSevere Thunderstorm WarningFWDCoryell59 min
Nov 11, 6:44 AM CSTSevere Thunderstorm WarningFWDMcLennan61 min
Nov 11, 7:32 AM CSTSpecial Weather StatementFWDFalls28 min
Nov 11, 9:29 AM CSTRiver Flood WarningFWDDallas25 hr
Nov 11, 5:45 PM CSTSpecial Weather StatementFWDMilam30 min
Nov 11, 5:55 PM CSTSpecial Weather StatementFWDMilam35 min

Nearby

Flash Flood Warnings in Texas, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.